MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM Bravo; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM Bravo; ELECTRODE, PH, STOMACH
Model Number FGS-0635
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the capsule failed to attach to the patient's esophagus during placement.The capsule was loose in the patient's mouth and was successfully retrieved using snare.A second capsule placement was attempted and was successful.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Bravo
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50840192
Report Number9710107-2026-00471
Device Sequence Number10051303
Product Code FFT
UDI-Device Identifier07290101369707
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0635
Device Catalogue NumberFGS-0635
Device Lot Number70297F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured08/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown